No Period on Placebo Pills - Am I pregnant?

Patient

Q: Hello.
I believe I'm in trouble, and I have been a nervous wreck for the past four days because of it. I have been using birth control pills for two months. My boyfriend and I have had sex, and my period came afterwards during the placebo week, as expected. However, this month, I am on my fourth day of placebo pills, and I haven't had a period. My boyfriend and I have NOT have vaginal sex since then, but we have engaged in oral. With this being said, is their a possibility I may be pregnant? I am very scared, and I pray maybe it's an adjustment to the Birth Control pills, but I thought I'd be smart to contact you. Help me. :(

Symptoms:  Anxiety and nervousness.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews